Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2133-2158
http://dx.doi.org/10.1155/IJMMS.2005.2133

Derived categories and the analytic approach to general reciprocity laws. Part I

Department of Mathematics, Loyola Marymount University, Los Angeles 90045, CA, USA

Received 21 December 2004

Copyright © 2005 Michael Berg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Berg, “Derived categories and the analytic approach to general reciprocity laws. Part I,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 13, pp. 2133-2158, 2005. doi:10.1155/IJMMS.2005.2133